# SDR KCSA081452

- Difficulty date: September 7, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Splice Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STAB CENTER SECTION LT SIDE SPLICE PLATE CRACKED IN AFT FASTENER HOLE OF THE 2ND ROW IB OF LBL-43.5. COMMON TO THE UPPER REAR SPAR CHORD. (K)
